References of "Peccati, Giovanni 50002826"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailNormal approximation on Poisson spaces: Mehler's formula, second order Poincaré inequalities and stabilization
Last, Guenter; Peccati, Giovanni UL; Schulte, Matthias

in Probability Theory & Related Fields (2016), 165(3), 667-723

Detailed reference viewed: 164 (15 UL)
Full Text
Peer Reviewed
See detailSquared chaotic random variables: new moment inequalities with applications
Malicet, Dominique; Nourdin, Ivan UL; Peccati, Giovanni UL et al

in Journal of Functional Analysis (2016), 270(2), 649-670

Detailed reference viewed: 151 (9 UL)
Full Text
Peer Reviewed
See detailThe law of iterated logarithm for subordinated Gaussian sequences: uniform Wasserstein bounds
Azmoodeh, Ehsan UL; Peccati, Giovanni UL; Poly, Guillaume

in ALEA: Latin American Journal of Probability and Mathematical Statistics (2016), 13

Detailed reference viewed: 65 (2 UL)
Full Text
Peer Reviewed
See detailMultidimensional limit theorems for homogeneous sums : a general transfer principle
Nourdin, Ivan UL; Peccati, Giovanni UL; Poly, Guillaume et al

in ESAIM: Probability and Statistics = Probabilité et statistique : P & S (2016), 20

Detailed reference viewed: 62 (1 UL)
Full Text
Peer Reviewed
See detailQuantitative stable limit theorems on the Wiener space
Nourdin, Ivan UL; Nualart, David; Peccati, Giovanni UL

in Annals of Probability (2016), 44(1), 1-41

Detailed reference viewed: 156 (12 UL)
Full Text
Peer Reviewed
See detailStein's method, logarithmic Sobolev and transport inequalities
Ledoux, Michel; Nourdin, Ivan UL; Peccati, Giovanni UL

in Geometric & Functional Analysis (2015), 25

Detailed reference viewed: 181 (15 UL)
Full Text
Peer Reviewed
See detailConvergence towards linear combinations of chi-squared random variables: a Malliavin-based approach.
Azmoodeh, Ehsan UL; Peccati, Giovanni UL; Poly, Guillaume

in Séminaire de Probabilités XLVII (2015)

Detailed reference viewed: 110 (6 UL)
Full Text
See detailOptimal Berry-Esseen bounds on the Poisson space.
Peccati, Giovanni UL; Azmoodeh, Ehsan UL

E-print/Working paper (2015)

Detailed reference viewed: 31 (0 UL)
Full Text
Peer Reviewed
See detailThe optimal fourth moment theorem
Nourdin, Ivan UL; Peccati, Giovanni UL

in Proceedings of the American Mathematical Society (2015), 143(7), 3123-3133

Detailed reference viewed: 213 (13 UL)
Full Text
Peer Reviewed
See detailEntropy and the fourth moment phenomenon
Nourdin, Ivan UL; Peccati, Giovanni UL; Swan, Yvik UL

in Journal of Functional Analysis (2014), 266(5), 3170-3207

Detailed reference viewed: 144 (10 UL)
Full Text
Peer Reviewed
See detailComparison inequalities on the Wiener space
Nourdin, Ivan UL; Peccati, Giovanni UL; Viens, Frederi

in Stochastic Processes & Their Applications (2014), 124(4), 1566-1581

Detailed reference viewed: 78 (2 UL)
Full Text
Peer Reviewed
See detailNormal approximations for wavelet coefficients on spherical Poisson fields
Durastanti, Claudio; Marinucci, Domenico; Peccati, Giovanni UL

in Journal of Mathematical Analysis & Applications (2014), 409(1), 212--227

Detailed reference viewed: 105 (5 UL)
Full Text
Peer Reviewed
See detailSemicircular limits on the free Poisson chaos: counterexamples to a transfer principle
Bourguin, Solesne; Peccati, Giovanni UL

in Journal of Functional Analysis (2014), 267(4),

Detailed reference viewed: 70 (0 UL)
Full Text
Peer Reviewed
See detailUniversal Gaussian fluctuations on the discrete Poisson chaos
Peccati, Giovanni UL; Zheng, Cengbo

in Bernoulli (2014), 20(2), 697-715

Detailed reference viewed: 67 (0 UL)
Full Text
Peer Reviewed
See detailPortmanteau inequalities on the Poisson space: mixed regimes and multidimensional clustering
Borguin, Solesne; Peccati, Giovanni UL

in Electronic Journal of Probability (2014), 19(Paper 66),

Detailed reference viewed: 64 (2 UL)
Full Text
Peer Reviewed
See detailIntegration by parts and representation of information functionals
Nourdin, Ivan UL; Peccati, Giovanni UL; Swan, Yvik UL

in Abstract book of 2014 IEEE International Symposium on Information Theory (ISIT) (2014)

Detailed reference viewed: 112 (3 UL)
Full Text
Peer Reviewed
See detailQuantitative CLTs on a Gaussian space: a survey of recent developments
Peccati, Giovanni UL

in ESAIM: Proceedings and Surveys (2014), 44

Detailed reference viewed: 72 (2 UL)
Full Text
Peer Reviewed
See detailExchangeable Hoeffding decompositions over finite sets: a characterization and counterexamples
El-Dakkak, Omar; Peccati, Giovanni UL; Prünster, Igor

in Journal of Multivariate Analysis (2014), 131

Detailed reference viewed: 21 (1 UL)
Full Text
Peer Reviewed
See detailMultidimensional semicircular limits on the free Wigner chaos
Nourdin, Ivan UL; Peccati, Giovanni UL; Speicher, Roland

in The Ascona Proceedings, 2011 (2013)

Detailed reference viewed: 61 (2 UL)